RATE-INDEPENDENT DAMAGE PROCESSES IN NONLINEAR ELASTICITY
By Alexander Mielke, Tomás Roubícek. 2005
140 citations recorded by the source corpus.
Subfields: Computational Theory and Mathematics, Mechanical Engineering, Mechanics of Materials
View Paper: https://www.semanticscholar.org/paper/9cb5173d9e4a2f79860866ef27dea11b7336ea32
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Computational Theory and Mathematics
- Alexander Mielke
- Riccarda Rossi
- Giuseppe Savar'e
- Ulisse Stefanelli
- Antonio Segatti
- Giulio Schimperna
- Sylvia Serfaty
- Jean-Jacques Marigo
In Mechanical Engineering
In Mechanics of Materials
- Giuseppe Savar'e
- Riccarda Rossi
- Ulisse Stefanelli
- Antonio Segatti
- Giulio Schimperna
- Alexander Mielke
- Andreas Mainik
- Jörn Mosler
Citations in the corpus
- A metric approach to a class of doubly nonlinear evolution equations and applications (2008, background): “Rate-independent models indeed occur, for instance, in elastoplasticity [19, 20, 24, 29–32], in damage [39], in the quasistatic evolution of fractures [21, 28], in shape memory alloys [38, 40, 41], and in several other contexts, see the survey [33] and the references therein.”
- BV SOLUTIONS AND VISCOSITY APPROXIMATIONS OF RATE-INDEPENDENT SYSTEMS ∗ (2009, unknown): “Published December 23, 2010.”
- WELL-POSEDNESS AND LONG-TIME BEHAVIOR FOR A CLASS OF DOUBLY NONLINEAR EQUATIONS (2006, background): “ions of convex functionals) and W′ is its derivative. Equations of the type of (1.1) stem in connection with phase change phenomena [14, 17, 23, 32, 46, 47], gas flow through porous media [68], damage [15, 16, 30, 31, 54], and, in the specific case α(λr) = α(r) for all λ > 0 and r ∈ R (which is how”